Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2010 (2010), Article ID 106780, 6 pages
http://dx.doi.org/10.1155/2010/106780
Research Article

Robust Exponential Stabilization of Uncertain Impulsive Bilinear Time-Delay Systems with Saturating Actuators

Institute of System Science and Mathematics, Naval Aeronautical and Astronautical University, Yantai, Shandong 264001, China

Received 24 September 2010; Accepted 14 November 2010

Academic Editor: Onur Toker

Copyright © 2010 Yang Shujie et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yang Shujie, Shi Bao, Zhang Qiang, and Pan Tetie, “Robust Exponential Stabilization of Uncertain Impulsive Bilinear Time-Delay Systems with Saturating Actuators,” Journal of Control Science and Engineering, vol. 2010, Article ID 106780, 6 pages, 2010. doi:10.1155/2010/106780